# SDR DALA2024022302561

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 91,505 hours, 41,491 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rod
- Part number: UNKNOWN
- Condition: Broken
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 678 OOR 2L JAMMED CLOSED. CORRECTIVE ACTION: FOUND FWD CORNER OF GIRT BAR NOT ENGAGING THE ARMING LEVER, RESECURE ARMING LEVER, REMOVED L2 DOOR SLIDE COVER PER B757 AMM 52-12, FOUND L2 DOOR GIRT BAR BEARING SPRING ROD BROKEN. REMOVED PER B757 AMM 52-11. PINNED BOTTLE FOR RII INSPECTION. VERIFIED PIN REMOVAL ON L2 DOOR. ALL RII COMPLIED WITH (777616) REINSTALLED L2 DOOR SLIDE COVER. DOOR OPS NML. ARM AND DISARM PER NML. DOOR OPEN AND CLOSED NML. (5477784)
